Hail, Lee
- When
- April 24, 3:44 AM CST
- Where
- Lee County, 2.25 mi ESE of Cawatchee
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.663, -85.092
A deepening storm system and associated cold front brought widespread severe thunderstorms, including at least 8 tornadoes, to central Alabama.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BMX wrote it up.
A deepening storm system and associated cold front brought widespread severe thunderstorms, including at least 8 tornadoes, to central Alabama.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Apr 24, 3:20 AM CST, 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 420 AM CDT SAT APR 24 2010 ..DANGEROUS SEVERE WEATHER OUTBREAK EXPECTED ON SATURDAY... .SHORT TERM...TODAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS ARE ONGOING THIS MORNING ACROSS CENTRAL ALABAMA...WITH ADDITIONAL REDEVELOPMENT EXPECTED LATER THIS MORNING AND LASTING THROUGH MUCH OF TONIGHT. ALMOST ALL OF CENTRAL ALABAMA IS IN A MODERATE RISK TODAY...WITH A LARGE PORTION OF CENTRAL AND WESTERN LOCATIONS IN A HIGH RISK. A SURFACE LOW WILL RAPIDLY STRENGTHEN TO OUR WEST TODAY AS IT MOVES NORTHEAST OUT OF TEXAS TOWARD THE MISSISSIPPI RIVER VALLEY. THIS WILL PUT CENTRAL ALABAMA IN A PRIME LOCATION FOR LONG LIVED SUPERCELL THUNDERSTORMS AND TORNADOES...ESPECIALLY BY MIDDAY AS THE AIRMASS ACROSS THE AREA BECOME INCREASINGLY UNSTABLE. IN ADDITION...AS THE LOW STRENGTHENS...WINDS WILL BE RATHER GUSTY FROM THE SOUTH TODAY AND A WIND ADVISORY WILL BE NECESSARY FOR ALL COUNTIES BEGINNING AT 9 AM. A MESOSCALE DISCUSSION WITH DETAILS ON TODAY AND TONIGHT WILL BE OUT SOON. CONTINUE TO CHECK OUR HAZARDOUS WEATHER OUTLOOK AND SHORT TERM PRODUCTS /GRAPHICASTS/ FOR UPDATES THROUGH THE DAY. .LONG TERM...MONDAY THROUGH FRIDAY. CLOSED LOW WILL ROTATE ACROSS THE OHIO RIVER VALLEY MONDAY AS IT SLOWLY WEAKENS. WEAK ENERGY ROTATING AROUND THE BASE OF THE LOW WILL INCREASE CLOUD COVER ACROSS THE NORTH MONDAY. COULD BRING SOME LIGHT RAIN AS WELL...BUT FOR NOW WILL NOT MENTION ANY WX. CLOSED LOW WILL MOVE OFF THE ATLANTIC COAST AND BE ABSORBED BY LONGWAVE TROUGH. A SHORT WAVE WILL WORK ITS WAY SOUTHEASTWARD ON THE BACK SIDE OF THE TROUGH TUESDAY. WILL CARRY AN INCREASE IN CLOUD COVER...BUT FEATURE SHOULD NOT HAVE ENOUGH MOISTURE WITH IT TO WARRANT POPS. RIDGING BUILDS ACROSS MUCH OF THE CENTRAL AND EASTERN CONUS FOR THE REMAINDER OF NEXT WEEK. RIGHT NOW...THE NEXT WEATHER SYSTEM WILL AFFECT THE AREA NEXT WEEKEND. SLIGHTLY COOLER TEMPS EXPECTED FOR THE FIRST HALF OF THE WEEK...WITH HIGHS IN THE 70S. NEAR OR SLIGHTLY ABOVE NORMAL TEMPS RETURN FOR THE END OF THE WEEK. 14 && .AVIATION...06Z TAF DISCUSSION. ON AND OFF THUNDERSTORMS ARE EXPECTED TO AFFECT MOST OF THE TAF SITES THE REST OF TONIGHT. COVERAGE IS EXPECTED TO INCREASE RAPIDLY SATURDAY MORNING AND BECOME EVEN MORE NUMEROUS IN THE AFTERNOON AND EARLY EVENING. IN ADDITION TO THESE STORMS...IFR TO MVFR CEILINGS ARE EXPECTED THROUGH THE NIGHT AND EARLY EVENING. CONDITIONS ARE NOT EXPECTED TO IMPROVE MUCH DURING THE DAY TOMORROW OTHER THAN SOME BRIEF PERIODS OF SUNSHINE WHICH WOULD LEAD TO MORE THUNDERSTORMS. CONDITIONS MAY RETURN TO VFR AFTER 06Z TOMORROW WHICH IS OUT OF THE SCOPE OF THIS FORECAST. 10/ARM && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 58 76 55 70 / 100 90 10 10 10 ANNISTON 74 62 79 57 73 / 100 90 10 10 10 BIRMINGHAM 75 59 79 57 73 / 100 80 10 10 10 TUSCALOOSA 77 60 80 55 75 / 100 60 10 10 10 CALERA 75 62 79 57 74 / 100 80 10 10 10 AUBURN 74 60 78 55 72 / 100 80 20 10 10 MONTGOMERY 79 63 81 57 77 / 100 80 10 10 10 TROY 78 63 81 55 77 / 100 80 20 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT... BULLOCK...CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY... CLEBURNE...COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE... HALE...JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO... MARION...MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH... RUSSELL...SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 814 PM CDT FRI APR 23 2010 ALZ011>015-017>050-250115- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 814 PM CDT FRI APR 23 2010 ...MODERATE RISK OF SEVERE THUNDERSTORMS AND TORNADOES ON SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. STRONG STORMS WITH GUSTY WINDS AND SMALLER HAIL ARE POSSIBLE THROUGH MIDNIGHT...MAINLY ALONG AND NORTH OF A LINE EXTENDING FROM WHITE HALL...ALEXANDER CITY AND ROANOKE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY MORNING THROUGH SATURDAY NIGHT....ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...INCLUDING TORNADOES...DAMAGING WIND... LARGE HAIL...AND LOCALIZED FLOODING. ALTHOUGH ISOLATED SEVERE STORMS WILL BE POSSIBLE BY 7 AM SATURDAY MORNING IN WESTERN ALABAMA...THE GREATEST RISK APPEARS TO BE LATE SATURDAY MORNING INTO SATURDAY EVENING ACROSS ALL OF CENTRAL ALABAMA. THE THREAT SHOULD END BY MIDNIGHT FOR OUR EASTERN COUNTIES. THIS HAS THE POTENTIAL TO BE A MAJOR TORNADO OUTBREAK WITH LONG- TRACK TORNADOES ACROSS ALL OF CENTRAL ALABAMA. THERE WILL BE THE THREAT OF ANY TORNADO THAT FORMS TO BE RAIN-WRAPPED...WHICH MEANS IT COULD BE VERY DIFFICULT TO SEE...EVEN CLOSE UP. ALL INTERESTS IN CENTRAL ALABAMA SHOULD MONITOR THE LATEST FORECAST CONCERNING THIS POTENTIALLY DANGEROUS WEATHER SYSTEM. BREEZY CONDITIONS CAN BE EXPECTED AHEAD OF THE FRONT SATURDAY AND BEHIND THE COLD FRONT SUNDAY. SUSTAINED WINDS WILL BE BETWEEN 10 AND 20 MPH. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE LIKELY ON SATURDAY. THE POTENTIAL EXISTS FOR A TORNADO WATCH SOMETIME SATURDAY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 147 AM CDT SAT APR 24 2010 ALZ045-046-048-240730- BULLOCK-MACON-RUSSELL- 147 AM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ALERT FOR BULLOCK...MACON AND RUSSELL COUNTIES UNTIL 230 AM CDT... AT 143 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR SHOPTON...OR 12 MILES WEST OF UNION SPRINGS... MOVING EAST AT 65 MPH. NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SIMSVILLE. FRANKLIN FIELD. FORT DAVIS. DAVISVILLE. WARRIORSTAND. CREEK STAND. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 17/KLAWS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 211 AM CDT SAT APR 24 2010 ALZ017-018-024-026-240800- BLOUNT-ETOWAH-JEFFERSON-ST. CLAIR- 211 AM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ALERT FOR BLOUNT...ETOWAH...JEFFERSON AND ST. CLAIR COUNTIES UNTIL 300 AM CDT... AT 208 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SUSAN MOORE TO PINSON...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF ONEONTA TO 6 MILES EAST OF GARDENDALE...MOVING EAST AT 35 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PALMERDALE. WALNUT GROVE. SPRINGVILLE. HORSE PENS FORTY. HOWELTON. RIDGEVILLE. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 17/KLAWS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 322 AM CDT SAT APR 24 2010 ALZ012-022-240845- LAMAR-PICKENS- 322 AM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ALERT FOR LAMAR AND PICKENS COUNTIES UNTIL 345 AM CDT... AT 320 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR NEW HOPE...OR 8 MILES SOUTHEAST OF COLUMBUS... MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... FOREST. MELBORNE. MILLPORT. KENNEDY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 17/KLAWS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 350 AM CDT SAT APR 24 2010 ALZ037-038-240915- CHAMBERS-TALLAPOOSA- 350 AM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ALERT FOR CHAMBERS AND TALLAPOOSA COUNTIES UNTIL 415 AM CDT... AT 345 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR ALEXANDER CITY...MOVING EAST AT 55 MPH. NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HILLABEE CREEK. EAGLE CREEK. HORSESHOE BEND. DAVISTON. SPARKLING SPRINGS. RED LEVEL. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 17/KLAWS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 401 AM CDT SAT APR 24 2010 ALZ037-043-045-047-240930- ELMORE-LEE-MACON-TALLAPOOSA- 401 AM CDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ALERT FOR ELMORE...LEE...MACON AND TALLAPOOSA COUNTIES UNTIL 430 AM CDT... AT 359 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF TALLASSEE...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CLAUD. YATES DAM. REELTOWN. LIBERTY CITY. ROXANA. LOACHAPOKA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 17/KLAWS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM HAIL ODENVILLE 33.69N 86.40W
04/24/2010 M0.88 INCH ST. CLAIR AL LAW ENFORCEMENT
&&
KLAWSThe national radar mosaic for the moment the first event began.
16 hail, 13 thunderstorm wind, 13 tornado, 4 flash flood, 1 lightning. Local standard time, as filed.
Several trees were blown down in the city of Aliceville.
A tree fell onto and damaged a car and a business building on AL-18, in the Bankston community.
A swath of wind damage cut across the southern half of Sumter County, from west of the Ward community, east-northeastward to south of Bellamy. Dozens of trees were snapped and uprooted, many of them blocking roads. One home near CR-10 southeast of Ward received minor roof damage. The driver of a vehicle became trapped by fallen trees near AL-17.
A brief tornado touchdown, producing no observable damage, was reported by Fire Department personnel in the Ward community.
Several trees and power lines were blown down in and around the city of Demopolis.
The tornado touched down at the City Landing area of Demopolis, and from there moved on a north-northeast path. At City Landing, at least 20 people witnessed the tornado and ran for shelter. At least 20 vehicles were damaged, many with windows blown out. Tool boxes were ripped off the back of a few trucks and were thrown into other vehicles, and many trees were snapped off in the area. The tornado then crossed US-43 and moved into a rural part of the county, before crossing the Black Warrior River and moving into Greene County.
The tornado that had touched down in Marengo County, near the city of Demopolis, moved into Greene County. On its northeast path, it produced sporadic tree damage, and stayed mostly in forested areas. Just before crossing the Black Warrior River for the second time, it struck the Greene County Steam Plant, where 2 men were injured when they were blown down by the wind. A few small buildings were damaged in the same area, and a tractor trailer rig was blown over and moved at least 40 feet. The tornado then moved into Hale County.
Two power poles were snapped off, about 2 miles north of the intersection of US-80 and AL-69, in the southern part of Hale County.
After touching down in Marengo County, and moving across a portion of Greene County, the Demopolis Tornado crossed the Black Warrior River for a second time and moved into Hale County. Within Hale County, the tornado stayed over primarily wooded terrain, and caused sporadic tree damage.
The tornado first touched down about 5 miles northeast of Greensboro, near the intersection of AL-25 and Crawford Road. It then tracked northeastward, roughly parallel to AL-25, for nearly 6 miles, and lifted just north of Starling Road. Three homes sustained minor damage, one barn was destroyed, and metal sheeting was torn off an outbuilding. At least 40 trees were uprooted along the path, some of them blocking portions of AL-25.
Several trees were blown down onto US-278, between Sulligent and Beaverton, and blocked all 4 lanes of traffic.
Trees were blown down onto a power line on Indian Mound Road, southeast of Hamilton.
A portion of Polly Reed Road, in Centerpoint, was temporarily closed due to water flowing over the roadway.
Several trees were blown down in the Pebble community.
Riverside Drive, in the west side of the city of Hamilton, became temporarily impassable due to flooding.
The tornado touched down on US-43 just south of the Gu-Win community. From there it produced a sporadic damage path to the northeast for a little over 7 miles, crossing AL-253, CR-61, US-78, and AL-129, before lifting on the southwest side of Brilliant. Three homes took the brunt of the damage, all located southwest of Brilliant along County Road 47. One home had minor damage due to fallen trees. One of these trees uprooted and flipped a minivan upside down. The second home had minor roof damage and two outbuildings on the property that were destroyed. The third home incurred major structural damage when the windward side of the garage was blown in. There was also an outbuilding that flipped over at the third home location. In total, 40 to 60 hardwood trees were uprooted along the path.
Trees were blown down on CR-46, northeast of Brilliant.
Portions of AL-17 and River Road, in the city of Sulligent, had to be temporarily closed due to flash flooding.
A portion of AL-13 near Dime Road, in the city of Haleyville, had to be temporarily closed due to flash flooding.
The tornado touched down near the intersection of CR-15 and Fulmer Road, just west of US-43. It then tracked northeastward for about 6.5 miles, crossing US-43 and CR-63 on the southern city limits of Berry. Four homes on CR-56 southwest of Berry received minor damage, ranging from shingle damage to garage door blown in. One metal outbuilding was destroyed. Around 50 trees were snapped or uprooted along the path.
The tornado touched down in southeastern Fayette County about 4 miles northeast of Berry. It then tracked northeastward through mostly a wooded rural area, before crossing into Walker County. In Fayette County, damage was mainly confined to about 2 dozen trees that were snapped and uprooted.
The tornado that first touched down near Berry, in Fayette County, moved into Walker County near where AL-18 crosses Frost Creek. From there it continued its northeast path, and eventually lifted about 5 miles west of Oakman. In Walker County, the tornado blew down a 100 foot radio tower and damaged an adjoining shed. Numerous trees were also snapped or uprooted.
The tornado first touched down about 4 miles northeast of Brooksville, and then tracked northeastward. It was on the ground for less than a mile before moving across the county line into Marshall County, just west of the intersection of Panky Lane and Nixon Chapel Road. Within Blount County, two structures were damaged and hundreds of trees were snapped and uprooted. One mobile home was moved off its foundation and also damaged by fallen trees.
This long tracked, strong, tornado first touched down in the Walker County city of Parrish. It then remained on the ground for 54 minutes, traversing nearly 30 miles in three counties. The vast majority of the damage was done in Walker County. In addition to Parrish, heavy damaged occurred in the cities of Cordova, Sumiton, and Empire. Between 70 and 80 homes and other buildings along the path received varying degrees of damage, and at least one home in Parrish was completely destroyed. Somewhere between 800 and 1000 trees were snapped, with a similar number uprooted. While there were no known deaths or injuries directly caused by the tornado, one 50 year old woman died (indirect) after she slipped and fell while going to a storm shelter. The tornado moved into Jefferson County near the intersection of Bankston Road and County Line Road.
After crossing into Jefferson County from Walker County, the Parrish Tornado continued its northeastward path. Damage in Jefferson County primarily consisted of trees that were blown down and snapped. A tree fell into and broke a living room window of a home on Arkadelphia Road, and a large storage shed had its roof torn off.
After crossing into Blount County from Jefferson County, the Parrish Tornado crossed Interstate 65 near exit 284, and finally lifted southwest of the Hayden community, between the Interstate and McCay Lake. As in Jefferson County, the damage in Blount County primarily consisted of trees that were blown down and snapped.
Trees and power lines were blown down northwest of Gallant and east of Altoona. One 32 year old man was killed (indirect) when the car he was a passenger in struck a tree that had fallen across the road.
Winds estimated around 80 mph uprooted 5 hardwood trees, damaged the roof of a house, and damaged a travel trailer. All this occurred on CR-9, southwest of West Blocton.
A lightning strike led to the complete loss of a home on AL-30, near the city of Eufaula. A resident of the home was able to escape unharmed.
Trees were blown down onto power lines on Troy Road, east of Hokes Bluff.
Trees were blown down at several locations around the city of Centre.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Tornado, Walker | 2010-04-24 | 50 | Female | Unknown | Indirect |
| Thunderstorm Wind, Etowah | 2010-04-24 | 32 | Male | Vehicle/Towed Trailer | Indirect |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2010Every state in 2010This day in weather historyThe tornado archive for Alabama, 2010Warnings in Alabama, April 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 225142, 225143, 225145, 225144, 225146, 225148, 225149, 225150, 225151, 225147, 225152, 225153, 225154, 225155, 228029, 228054, 225156, 228071, 225157, 225158, 225159, 225161, 228135, 225160, 228139, 225162, 225164, 225165, 225163, 228143, 225166, 228148, 225167, 225168, 225169, 228100, 225170, 228117, 225171, 225172, and more.